Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Scott's rigidity theorem for Seifert fibered spaces; revisited


Author: Teruhiko Soma
Journal: Trans. Amer. Math. Soc. 358 (2006), 4057-4070
MSC (2000): Primary 57M99; Secondary 57M50
Published electronically: September 22, 2005
MathSciNet review: 2219010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will present a new proof of the rigidity theorem for Seifert fibered spaces of infinite $\pi_1$ by Scott (1983) in the case when the base of the fibration is a hyperbolic triangle 2-orbifold. Our proof is based on arguments in the rigidity theorem for hyperbolic 3-manifolds by Gabai (1997).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M99, 57M50

Retrieve articles in all journals with MSC (2000): 57M99, 57M50


Additional Information

Teruhiko Soma
Affiliation: Department of Mathematical Sciences, College of Science and Engineering, Tokyo Denki University, Hatoyama-machi, Saitama-ken 350-0394, Japan
Email: soma@r.dendai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03804-3
PII: S 0002-9947(05)03804-3
Keywords: Seifert fibered spaces, Scott's rigidity theorem, insulator condition
Received by editor(s): February 14, 2003
Received by editor(s) in revised form: June 28, 2004
Published electronically: September 22, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.